What is the remedy for pimples and dark spots?
User rating for this question
Im 36yr and im addicted to betnovate gm cream for a year now from past 4 months im trying to get ride of this cream but of no use with in 3 day again itchness and pimples starts on my face and my face is full of pimples and dark spots im trying to gradually stop this cream but its not getting possible full itchness and pimples starts at the 3rd day itself my skin has become very dull can you please suggests any anti allergic drug and cream thanks.
Posted Fri, 28 Feb 2014 in General Health
Answered by Dr. Anshul Varshney 52 minutes later
Brief Answer: Stop betnovate gm cream. Detailed Answer: Dear Friend Welcome to XXXXXXX I am Dr Anshul Varshney . I have read your query in detail. I understand your concern. Betnovate Gm is a steroid containing cream which initially gives a good feel but later it becomes such a bad addiction for the skin that really becomes difficult to get rid of it. But i appreciate your concern and will to discontinue it. I will advice you to stop using it at all. It will worsen the face for sometime for sure. But at last , the outcome will be good for you and your skin. If you have completed your family or you are not breast feeding your child, you can take tab tetracycline 500 mg twice daily . For itching, you may take antihistaminics like tab levocetrizine or allegra. Alongwith , you can apply cream containing benzoyl peroxide 2.5 % over the lesions in night time . In morning, put a good moisturizer 2-3 times a day. It will definitely give you relief. Or you can take chemical peeling sessions after sometime as per your dermatologist's opinion. This is my best advice for you based on details available here. If you have any further query, you may please ask me. Stay Healthy. Dr Anshul Varshney , MD
Follow-up: What is the remedy for pimples and dark spots? 14 hours later
Thanks for ur prescription...... will try it, for how many days i have to follow the prescription .And also do let me know if there are any side effects of the prescribed tabs and cream.Awaiting for the reply in anticipation. Thanks.
Answered by Dr. Anshul Varshney 2 hours later
Brief Answer: detail follows Detailed Answer: Hello dear, Welcome again. You need to continue the treatment for atleast 2 weeks. Further treatment and dosages are decided based on the patient's response. It may take few months also to completely clean your face. Every drug has its own side effects associated with it. I will advice you to take the tablet preferably after food . I usually recommend some antacid along with like rabeprazole, pantaprazole empty stomach. If you still feel any side effect like gastric irritation, nausea, diarrhoea, photosensitivity , you may get back to me again here. But otherwise the side effects are not so common. You may start the treatment under supervision. I hope i am able to solve your query. If you do not have further query, you may kindly close the discussion and rate it. Thanx